Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Red rash on stomach after started doing exercise, seems to be spreading

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I just started jogging this week and now I have a rash on my stomach. It's bumpy and red. It started the day after I first exercised. I have exercised twice since it first started and it seems to be spreading.
Posted Fri, 8 Jun 2012 in Skin Rash
Answered by Dr. Sudarshan 1 hour later

Thanks for posting your query.

As per the description provided by you, the possibilities are papular urticaria, contact dermatitis, scabies, disseminated eczema, etc.

I would request you to answer on the following parameters which will help me in narrowing down the possibilities:

-Is it aggravated while you exercise?
-Are the lesions persisting or they go away sometimes?
-Is it the first time you are having such rash?
- Do you have any history of allergy /asthma /skin disease?

Pictures of the lesion taken under bright light will be very useful. You can upload good quality pictures of the affected areas by using the "upload your reports" feature available on the right side of this page.

Meanwhile you can apply calamine lotion over affected area and use over the counter tablets such as Tablet Cetrizine 10 mg once daily for itching.

Anticipating your reply.

Dr Sudarshan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor